MAUDE Adverse Event Report: RESPIRONICS INC. DORMA 500 AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS INC. DORMA 500 AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number INV501
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Cough (4457)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the filter turns black and coughed up black phlegm related to a cpap device's sound abatement foam.There was no allegation of serious or permanent harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
Additional information was received on 01/10/2024.The device was returned to the manufacturer's service center for further evaluation.The technician did not note finding sound abatement foam degradation.The unit has been scrapped.Sections d8, d9, h3 and h6 updated.

Brand Name
DORMA 500 AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS INC.
1001 murry ridge ln
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS INC.
1001 murry ridge ln
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
2673970028
MDR Report Key13513580
Report Number2518422-2022-04109
Device Sequence Number14571345
Product Code BZD
UDI-Device Identifier00606959036949
UDI-Public00606959036949
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K130077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberINV501
Device Catalogue NumberINV501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date02/11/2022
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown